# SDR USAA061162

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-27R AT STA 500D CORROSION.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 53-00-03 REPAIR 1 C53-202-01 LEVEL 2, DEFECT SIZE: 3 X 2.5 INCHES.
